# SDR SIMA20140305006

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,392 hours, 20,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT OVER WING INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY PACK & CHARGER IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
